Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Estimates of derivatives of the heat kernel
on a compact Riemannian manifold


Author: Elton P. Hsu
Journal: Proc. Amer. Math. Soc. 127 (1999), 3739-3744
MSC (1991): Primary 58G32; Secondary 60J60
Published electronically: May 13, 1999
MathSciNet review: 1618694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give global estimates on the covariant derivatives of the heat kernel on a compact Riemannian manifold on a fixed finite time interval. The proof is based on analyzing the behavior of the heat kernel along Riemannian Brownian bridge.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G32, 60J60

Retrieve articles in all journals with MSC (1991): 58G32, 60J60


Additional Information

Elton P. Hsu
Email: elton@math.nwu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04967-9
PII: S 0002-9939(99)04967-9
Published electronically: May 13, 1999
Additional Notes: The research was supported in part by NSF grant 9406888-DMS
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1999 American Mathematical Society